# SDR DALA2018060653853

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 66,859 hours, 28,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: No Test
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR LEAF SPRING TEST FAILED,  LEAF SPRING DID NOT HOLD GIRT BAR SLIDER.  REMOVED AND REPLACED THE GIRT BAR ASSY IAW AMM 25-66-10-402-022, ADJUSTED IAW 2040-0191.
